| Model Number |
9637 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the "module measured high".There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other, other text: the customer confirmed that the device will not be returned to masimo for an analysis to be performed. if the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.